# SDR ASOA2016031514662

- Difficulty date: March 15, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON OTBD BRACKET ON CABLE INTERCOSTAL AT FS 484.00 + LBL27.  R & R THE BRACKET IAW SRM 51-40-11 AND 51-42-20.
